# SDR CWQR200709

- Difficulty date: August 8, 2007
- Submitted: August 21, 2007
- Operation: General aviation
- Aircraft: N810QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600625
- Engine: Pwa PW535A
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount
- Part number: 65526022
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION FOUND THE ENGINE NACELLE ATTACH FLANGE EARS CRACKED IN (2) LOCATIONS. SENT TO MFG FOR EVALUATION AND REPAIR. SUBMITTED SCR TO MFG UNDER NR 308174.
